Journal of Differential Geometry

Conformal deformation to constant negative scalar curvature on noncompact Riemannian manifolds

Patricio Aviles and Robert C. McOwen

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 27, Number 2 (1988), 225-239.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214441781

Digital Object Identifier
doi:10.4310/jdg/1214441781

Mathematical Reviews number (MathSciNet)
MR925121

Zentralblatt MATH identifier
0648.53021

Subjects
Primary: 58G30
Secondary: 35J60: Nonlinear elliptic equations 53A30: Conformal differential geometry 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60]

Citation

Aviles, Patricio; McOwen, Robert C. Conformal deformation to constant negative scalar curvature on noncompact Riemannian manifolds. J. Differential Geom. 27 (1988), no. 2, 225--239. doi:10.4310/jdg/1214441781. https://projecteuclid.org/euclid.jdg/1214441781


Export citation